# SDR RAIA990711

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 7534 - STL - SMOKE IN CABIN.  MAINTENANCE PERFORMED GROUND RUN OF AIRCRAFT AND ALL SYSTEMS.  NO SMOKE NOTED.  (M)
